Calculation of the Euler characteristic of the intersections of
Doklady Akademii Nauk, Tome 299 (1988) no. 1, pp. 11-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_299_1_a0,
author = {A. A. Agrachev and R. V. Gamkrelidze},
title = {Calculation of the {Euler} characteristic of the intersections of},
journal = {Doklady Akademii Nauk},
pages = {11--14},
year = {1988},
volume = {299},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_299_1_a0/}
}
A. A. Agrachev; R. V. Gamkrelidze. Calculation of the Euler characteristic of the intersections of. Doklady Akademii Nauk, Tome 299 (1988) no. 1, pp. 11-14. http://geodesic.mathdoc.fr/item/DAN_1988_299_1_a0/